MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first day of the month of (b)(6) since the only given date of event was (b)(6) 2020.
 
Event or Problem Description
It was reported via user/facility medwatch# (b)(4) that device entrapment and shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.75mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, the balloon was stuck on the wire and while attempting to pull it out of the body, the balloon was noted to have broken off the delivery system.No patient complications were reported.
 
Event or Problem Description
It was reported via user/facility medwatch# (b)(4) that device entrapment and shaft break occurred.The target lesion was located in the left anterior descending (lad) artery.A 3.75mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, the balloon was stuck on the wire and while attempting to pull it out of the body, the balloon was noted to have broken off the delivery system.No patient complications were reported.It was further reported that the mid lad contained 95% stenosis and 75% in-stent restenosis in distal lad.During removal, femoral access was gained and a 6fr jr4 caheter and a gooseneck catheter were used to successfully remove the balloon tip.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10594170
Report Number2134265-2020-12836
Device Sequence Number1151981
Product Code LOX
UDI-Device Identifier08714729846550
UDI-Public08714729846550
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0025173004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR